# SDR GTIA9901007

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - HORIZONTAL STABILIZER CENTER SECTION UPPER RIGHT PANEL NR 3806A CRACKED AT AFT UPPER AREA ALSO WORN TO KNIFE EDGE.  FABRICATED DOUBLER AND FILLER TO COVER DAMAGED PANEL, INSTALLED PER DC9 IAW SRM 55-03-0 PAGE 28 VIEW F ALODINE AND PRIMED PER DC9 IAW SRM 51-10-3 PAGE 16, 18 PARAGRAPH 23-30.  (M)
